# SDR CA070327010

- Difficulty date: February 8, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 2,590 hours
- Engine: Cont IO550F
- Propeller: Mcauly D3A32C*
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 1260505406
- Condition: Cut
- Location: Elevator
- Part time: 2,664 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A SCREW FROM THE AVIONIC EQUIPMENT LOOSENED, FELL AND LODGED  BETWEEN THE PULLEY AND CABLE FOR THE ELEVATOR FLIGHT CONTROL. WITH TIME, THE CABLE WAS DAMAGED AS IT ROLLED OVER THE SCREW. (TC NR 20070327010)
